# SDR 77670

- Difficulty date: February 13, 2006
- Submitted: May 3, 2006
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Gulstm 680F
- Propeller: Hartzl HCB3Z302
- System (JASC): 6110 · Propeller Assembly
- Part: Clamp
- Condition: Corroded
- Location: Propeller Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED CLAMP ASSEMBLY PN 838-17, SN U5211, U5188, U5109.
